Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Delayed periods with lighter flow, headaches, low back pain. Why ?

i was 5 days late for period,then it came and it was a lighter flow for 2 days (usually im really heavy where u can see blood on the back of pad) then on 3rd and 4th day i had a very very small amount of blood(not enough to cover a panty liner) then it it lasted 4 day.When im usually 5-6 days.Now for the last 3 days ive had headaches , lower back pain and today i was sick.
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If you are sexually active without any contraception, please exclude/confirm pregnancy through an estimation of the serum beta-hCG titres and also a pelvic/trans-vaginal sonogram. If pregnancy can be excluded, you could be suffering from a transient hormonal imbalance. Please maintain good nutrition, genital hygiene, healthy weight and regular exercise. Your symptoms are not specific for pregnancy, they may also relate to a general infection. Hope you find this information helpful. Wish you good health.
Answered: Thu, 28 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor